# SDR GLBA2012112600117

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 33,875 hours, 41,477 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Current Limiter
- Condition: Failed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT 2 MINUTES INTO CRUISE, HAD SMOKE AND FUMES IN COCKPIT AND COMING FROM THE EYEBALL VENTS IN CABIN, CLOSED LT BLEED AIR AND SMOKE CLEARED, DECLARED EMERGENCY, LANDED WITH NO FURTHER INCIDENT. MX REPLACED THE CURRENT LIMITER AND AFT BLOWER, OPS CHECKED GOOD.
